# SDR UPS08852570

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING INBD SLOT VANE HAS A DEEP CHAFING MARK AT SUPPORT ANGLE AT OTBD SIDE.  REMOVED AND REPLACED SUPPORT ANGLE IAW AMM, 51-1-24, 27-80-00.
